Browse Title Index


 
Issue Title
 
Vol 27, No 2 (2009) (1, 2)∗-Strongly Semi-Pre-T1/2 Spaces - doi: 10.5269/bspm.v27i2.10206 Abstract   PDF
M. Lellis Thivagar, Nirmala Mariappan
 
Vol 23, No 1-2 (2005) A Characterization for Discrete Quantum Group - doi: 10.5269/bspm.v23i1-2.7455 Abstract   PDF
Lining Jiang, Ming Liu, Guosheng Zhang
 
Vol 22, No 1 (2004) A class of global weak solutions to the axisymmetric isentropic Euler equations of perfect gases in two space dimensions - doi: 10.5269/bspm.v22i1.7497 Abstract   PDF
Paul Godin
 
Vol 20, No 1-2 (2002) A comparative study of the control of two beam models - doi: 10.5269/bspm.v20i1-2.7523 Abstract   PDF
Vilmos Komornik, Paola Loreti, Giorgio Vergara Caffarelli
 
Vol 28, No 2 (2010) A non resonance under and between the two first eigenvalues in a nonlinear boundary problem - doi: 10.5269/bspm.v28i2.11338 Abstract   PDF
Aomar Anane, Omar Chakrone, Najat Moradi
 
Vol 26, No 1-2 (2008) A note on almost delta-semicontinuous functions - doi: 10.5269/bspm.v26i1-2.7403 Abstract   PDF
Erdal Ekici, Takashi Noiri
 
Vol 23, No 1-2 (2005) A Note on Indefinite Ternary Quadratic Forms Representing All Odd Integers - doi: 10.5269/bspm.v23i1-2.7463 Abstract   PDF
Jorge Morales, Jean Bureau
 
Vol 27, No 1 (2009) A note on iterative solutions for a nonlinear fourth order oder - doi: 10.5269/bspm.v27i1.9062 Abstract   PDF
Edson Alves, Emerson Arnaut, Luiz Antonio P. Gomes, Maria Bernadete S. Cortes
 
Vol 27, No 1 (2009) A note on the convexity of Chebyshev sets - doi: 10.5269/bspm.v27i1.9068 Abstract   PDF
T. D. Narang, R. Sangeeta
 
Vol 24, No 1-2 (2006) A remark on the geometry of the Gowers space - doi: 10.5269/bspm.v24i1-2.7438 Abstract   PDF
Luis A. R. Grados
 
Vol 30, No 1 (2012) A survey of non-abelian tensor products of groups and related constructions - doi: 10.5269/bspm.v30i1.13350 Abstract   PDF
Irene N. Nakaoka, Noraí R. Rocco
 
Vol 28, No 2 (2010) A Unified theory for $R_0$;$R_1$ and certain other separation properties and their variant forms - doi: 10.5269/bspm.v28i2.10727 Abstract   PDF
Bishwambhar Roy, M. N. Mukherjee
 
Vol 22, No 2 (2004) Algumas propriedades de funções pluriharmônicas - doi: 10.5269/bspm.v22i2.7490 Abstract   PDF
Ludmila Bourchtein, Andrei Bourchtein
 
Vol 27, No 2 (2009) An Asymmetric Steklov Problem With Weights: the singular case - doi: 10.5269/bspm.v27i2.10208 Abstract   PDF
A. Anane, O. Chakrone, B. Karim, A. Zerouali
 
Vol 30, No 2 (2012) An Introduction to the Generalized Fractional Integration - doi: 10.5269/bspm.v30i2.14760 Abstract   PDF
Kishan Sharma
 
Vol 21, No 1-2 (2003) Análise Complexa e Geometria Diferencial de certas Superfícies do Espaço hiperbólico - doi: 10.5269/bspm.v21i1-2.7507 Abstract   PDF
Ricardo Sa Earp
 
Vol 30, No 2 (2012) Application of Chybeshev Polynomials in Factorizations of Balancing and Lucas-Balancing Numbers - doi: 10.5269/bspm.v30i2.12714 Abstract   PDF
Prasanta Kumar Ray
 
Vol 21, No 1-2 (2003) Aspectos da Matemática na Exploração Sustentável de Recursos Pesqueiros - doi: 10.5269/bspm.v21i1-2.7515 Abstract   PDF
Edson Alves
 
Vol 30, No 2 (2012) Asymptotically Lacunary Statistical Equivalent Sequences of Fuzzy Numbers - doi: 10.5269/bspm.v30i2.14007 Abstract   PDF
Ayhan Esi, Necdet Çatalbas
 
Vol 22, No 1 (2004) Attractors and their structure for semilinear wave equations with nonlinear boundary dissipation - doi: 10.5269/bspm.v22i1.7494 Abstract   PDF
Igor Chueshov, Matthias Eller, Irena Lasiecka
 
Vol 23, No 1-2 (2005) Blow-up directions at space infinity for solutions of semilinear heat equations - doi: 10.5269/bspm.v23i1-2.7450 Abstract   PDF
Noriaki Umeda, Yoshikazu Giga
 
Vol 30, No 2 (2012) CHARACTERIZATION OF SPACELIKE BIHARMONIC CURVES WITH TIMELIKE BINORMAL ACCORDING TO FLAT METRIC IN LORENTZIAN HEISENBERG GROUP Heis³ - doi: 10.5269/bspm.v30i2.14706 Abstract   PDF
Talat Körpınar, Essin Turhan
 
Vol 21, No 1-2 (2003) Characterizations of low separation axioms via - doi: 10.5269/bspm.v21i1-2.7509 Abstract   PDF
Miguel Caldas, D. N. Georgiou, S. Jafari
 
Vol 29, No 1 (2011) Continuity Of The Selectorial Maps - doi: 10.5269/bspm.v29i1.9176 Abstract   PDF
Serpil Altay
 
Vol 24, No 1-2 (2006) Correction to "Blow-up directions at space infinity for solutions of semilinear heat equations" BSPM 23 (2005), 9-28 - doi: 10.5269/bspm.v24i1-2.7436 Abstract   PDF
Noriaki Umeda, Yoshikazu Giga
 
1 - 25 of 496 Items 1 2 3 4 5 6 7 8 9 10 > >>